# SDR GTIA2017033101852

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,572 hours, 16,980 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Condition: Defective
- Location: Cabin O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVHD O2 MASK DEPLOYED. R&R L4 F/A O2 CONTAINER ASSY OXYGEN IAW AMM 35-21-42. OP'S CHECK  GOOD. THIS CLEARS DMI 214525501 MOC NOTIFIED PLACARD REMOVED.
